# SDR AALA201706279035

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 50,220 hours, 28,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT SERVICE DOOR SLIDE PACK COVER FELL OFF AND BLOCKS DOOR FROM OPENING.  SECURED THE L2 DOOR SLIDE COVER.
